# SDR 9JLA2022091525745

- Difficulty date: September 11, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N249TX
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5577
- Aircraft time: 4,368 hours, 2,523 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 604330305
- Part serial: 2679
- Condition: Faulty
- Part time: 742 hours, 432 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW DESCRIBED AFTER TURNING ON WINDSHIELD HEAT, EITHER HIGH OR LOW SETTING. AFTER 2 MINUTES THE CAUTION LIGHT AND LH WINDOW HEAT CAUTION MESSAGE WOULD ILLUMINATE. RECYCLING SWITCH DID NOT CORRECT ISSUE.  THE MAINTENANCE TEAM TROUBLESHOT THE LEFT WINDSHIELD HEAT AND FOUND SENSOR WITH TERMINALS A&B DEFECTIVE. THE TECH SWAPPED WIRES TO THE SPARE SENSOR WITH TERMINALS C&D. PERFORMED OPERATIONAL CHECKS, OPS CHECKS GOOD. NO OTHER DEFECTS NOTED. THIS WINDSHIELD WAS INSTALLED AS NEW 14 MONTHS PRIOR.
